# SDR CKSA99067

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 789
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C CHECK AND CPCP TASK CARDS, FOUND FLOORBEAM LOWER CHORD CORRODED APPROX 23 INCHES LONG AT ZONE 100, STA 789, LBL 34.5 TO LBL 46.5.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-50-02.  REPAIR CARRIED OUT IAW SRM 53-21-00, FLOORBEAM REPAIR.  FOUND AT GAMCO MAINTENANCE FACILITY (ABBU), GAMCO NON ROUTINE JO NR 160856, NON ROUTINE WORK CARD NR 4153 AND 4137.
